We are interested in the study of existence, uniqueness and regularity of solutions for nonlinear elliptic problems whose model is the linear boundary value problem [GRAPHICS] where 0 is an element of ohm. We will prove that such results strongly depend on the size of the lower order term, that is on the constant B.

Existence and regularity results for some singular elliptic problems / Leonori, Tommaso; Petitta, Francesco. - In: ADVANCED NONLINEAR STUDIES. - ISSN 1536-1365. - 7:3(2007), pp. 329-344.

Existence and regularity results for some singular elliptic problems

LEONORI, TOMMASO;PETITTA, FRANCESCO
2007

Abstract

We are interested in the study of existence, uniqueness and regularity of solutions for nonlinear elliptic problems whose model is the linear boundary value problem [GRAPHICS] where 0 is an element of ohm. We will prove that such results strongly depend on the size of the lower order term, that is on the constant B.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/342719
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 5
social impact